# SDR CALA2024122401642

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 34,707 hours, 12,477 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IRS MOTION AND RIGHT ALIGN LIGHT ON RESET SYSTEM ADIRU SYSTEM OK. REF AMM 34-21-00.
